Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Related review: Bull. Amer. Math. Soc., Volume 13, Number 8 (1907), 402--403
MathSciNet review: 1558752
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: G. Arnoux
Title: Arithmétique Graphique. Les Espaces Arithmétiques, leurs Transformations
Additional book information: Paris, Gauthier-Villars, 1908. xii + 84 pp.

Review Information:

Reviewer: W. H. Bussey
Journal: Bull. Amer. Math. Soc. 15 (1909), 255-256